# SDR ASAA2023021341934

- Difficulty date: February 13, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,542 hours, 15,433 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 39890805
- Part serial: 21479
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 21,051 hours, 6,753 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING RECALL ZONE TEMP LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED LEFT TEMP CONTROL VALVE B737-800 AMM 21-61-21.
